MAUDE Adverse Event Report: ABBOTT MEDICAL STYLET, BENT, 60CM; SCS STYLET

ABBOTT MEDICAL STYLET, BENT, 60CM; SCS STYLET
Model Number 1124
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The allegation is against 1 of 3 stylets; however, it is unknown which stylet; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: stylet, straight, 60cm, model: 1123, udi: (b)(4), batch: 11324348.Common device name: stylet, bent, 60cm, model: 1124, udi: (b)(4), batch: 10511747.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during a lead revision [related manufacturer reference number: 3006705815-2026-03043; 3006705815-2026-03044] the stylet was left implanted, and the physician opted to cut the stylet and leave it partially implanted in the patient.There were no adverse consequences to the patient.It is unknown which stylet was at fault.

Brand Name
STYLET, BENT, 60CM
Common Device Name
SCS STYLET
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25256843
Report Number1627487-2026-08022
Device Sequence Number20191597
Product Code LGW
UDI-Device Identifier05414734400213
UDI-Public(01)05414734400213(10)10511747(17)260924
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model Number1124
Device Catalogue Number1124
Device Lot Number10511747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2).; SCS IPG.; SCS LEAD (X2).
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight127 KG